Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle Investigador

JAIME GUTIERREZ GUTIERREZ

  • Publicaciones

    18

  • Proyectos

    9

  • Tesis

    5

  • Patentes y tecnologías

    4

 jaime.gutierrez@unican.es

 E.T.S. de Ingenieros Industriales y de Telecomunicación. Avda. de los Castros, 46. 39005 Santander

Catedrático de Universidad

Doctor en Ciencias Matemáticas

 Algorithmic Mathematics And Cryptography

 DEPARTAMENTO DE MATEMÁTICA APLICADA Y CIENCIAS DE LA COMPUTACIÓN

Áreas de especialidad: CIENCIA DE LA COMPUTACION E INTELIGENCIA ARTIFICIAL

Scopus Author: 7401652951

 Publicaciones  Proyectos  Tesis dirigidas  Patentes y tecnologías
18 resultados 
       

Attacking the linear congruential generator on elliptic curves via lattice techniques

Artículo de Revista

Cryptography and Communications, 2022, 14(3), 505-525

 Autoría: JAIME GUTIERREZ GUTIERREZ

 12/09/2022

Polarization switching in VCSELs subject to current modulation for quantum random number generation

Comunicación a Congreso

28th International Semiconductor Laser Conference (ISLC): october 16-19, 2022 Matsue, Japan

 Autoría: MARCOS VALLE MIÑON, ANA QUIRCE TEJA, ANGEL ALBERTO VALLE GUTIERREZ, JAIME GUTIERREZ GUTIERREZ

 2022

On some classes of irreducible polynomials

Artículo de Revista

Journal of Symbolic Computation, 2021, 105, 64-70

 Autoría: JAIME GUTIERREZ GUTIERREZ, JORGE JIMENEZ URROZ

 01/07/2021

Weighted greatest common divisors and weighted heights

Artículo de Revista

Journal of Number Theory, 2020, 213, 319-346

 Autoría: LUBJANA BESHAJ, JAIME GUTIERREZ GUTIERREZ, TONY SHASKA

 01/08/2020

Common composites of triangular polynomial systems and hash functions

Artículo de Revista

Journal of Symbolic Computation, 2016, 72, 182-195

 Autoría: DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ, ALINA OSTAFE

 01/01/2016

Multidimensional arrays with maximal linear complexity

Comunicación a Congreso

The Seventh International Workshop on Signal Design and Its Applications in Communications : September 13-September 18, 2015, Bengaluru, India

 Autoría: DOMINGO GOMEZ PEREZ, ANA ISABEL GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ, ÓSCAR MORENO DE AYALA

 2015

Computer algebra and polynomials: applications of algebra and number theory

Comunicación a Congreso

Computer algebra and polynomials: applications of algebra and number theory

 Autoría: JAIME GUTIERREZ GUTIERREZ, JOSEF SCHICHO, MARTIN WEIMANN

 2015

Generalized explicit inversive generators of small p-weight degree

Artículo de Revista

Finite fields and their applications, 2014, 25, 316-325

 Autoría: SARA DÍAZ CARDELL, DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ

 01/01/2014

Recovering zeros of polynomials modulo a prime

Artículo de Revista

Mathematics of computation, 2014, 83(290), 2953-2965

 Autoría: DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ

 2014

Mathematical and computer algebra techniques in cryptology

Artículo de Revista

Journal of Symbolic Computation, 2014, 64(1),1-2

 Autoría: JEAN-CHARLES FAUGÈRE, DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ, LUDOVIC PERRET

 01/08/2014

Recovering a sum of two squares decomposition

Artículo de Revista

Journal of Symbolic Computation, 2014, 64, 16-21

 Autoría: JAIME GUTIERREZ GUTIERREZ, ALVAR JESUS IBEAS MARTIN, ANTONIE JOUX

 01/08/2014

On the linear complexity and lattice test of nonlinear pseudorandom number generators

Capítulo de libro

Applied algebra and number theory : essays in honor of Harald Niederreiter on the occasion of his 70th birthday

 Autoría: DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ

 2014

The MMO Problem

Comunicación a Congreso

ISSAC '14 Proceedings of the 39th International Symposium on Symbolic and Algebraic Computation

 Autoría: OSCAR GARCÍA-MORCHÓN, DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ, RONALD RIETMAN, LUDO TOLHUIZEN

 2014

Predicting masked linear pseudorandom number generators over finite fields

Artículo de Revista

Designs, Codes, and Cryptography, 2013, 67(3), 395-402

 Autoría: JAIME GUTIERREZ GUTIERREZ, ALVAR JESUS IBEAS MARTIN, DOMINGO GOMEZ PEREZ, IGOR SHPARLINSKI

 01/06/2013

Connectedness of finite distance graphs

Artículo de Revista

Networks, 2012, 60(3), 204-209

 Autoría: DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ, ALVAR JESUS IBEAS MARTIN

 01/10/2012

On the linear complexity of the Naor-Reingold sequence

Artículo de Revista

Information Processing Letters, 2011, 111(17), 854-856

 Autoría: DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ, ALVAR JESUS IBEAS MARTIN

 15/09/2011

Expansion of orbits of some dynamical systems over finite fields

Artículo de Revista

Bulletin of the Australian Mathematical Society, 2010, 82(2), 232-239

 Autoría: JAIME GUTIERREZ GUTIERREZ, IGOR SHPARLINSKI

 01/10/2010

On multivariate homogeneous polynomial decomposition

Comunicación a Congreso

Computer algebra in scientific computing: 12th International Workshop, CASC 2010, Tsakhadzor, Armenia, September 6-12, 2010, Proceedings

 Autoría: PAULA BUSTILLO SAIZ, JAIME GUTIERREZ GUTIERREZ

 2010

18 resultados 
       

Estamos realizando la búsqueda. Por favor, espere...